# SDR IPXA2016063005248

- Difficulty date: June 15, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING UPPER SKIN CORRODED ALONG STRINGER 15 BETWEEN XORS 264 - 298.  REPAIRED IAW VTSAA EA 011--5730-01-A6331 REV. IR AND UPS EO MD11-5730-61148-A.  (MINOR)
